# SDR 95ZZZX5471

- Difficulty date: August 17, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N355AL
- Make and model: Bell 206L-3
- Aircraft serial: 51444
- System (JASC): 2435 · Starter-Generator
- Part: Friction Disc
- Part number: 02560005
- Condition: Missing
- Location: Clutch
- Component: 23081018
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHAUL FOUND FRICTION DISC WAS MISSING FROM CLUTCH ALLOWING DRIVESHAFT TO BECOME LOOSE WHEN GENERATOR CAME TO ELECTRIC SHOP.
